# SDR DXTR2017042101

- Difficulty date: April 17, 2017
- Submitted: April 21, 2017
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N380QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800089
- Aircraft time: 9,458 hours, 6,267 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER WING AT WS 44.5 HAS CORROSION.  ACCOMPLISHED EDDY CURRENT INSPECTION OF MULTIPLE AREAS AFTER BLENDING IAW NDI MANUAL PART 6-20-00-02. NO DEFECTS NOTED AT THIS TIME IN THE AREAS OF INSPECTION.
